# SDR SWAA040655

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 38,270 hours, 37,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65C2018
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT INDICATION AFTER TAKE OFF.  REMOVED AND REPLACED S845 SWITCH PER MM.
